# SDR 9514579922

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945N
- Make and model: Doug DC-9-32
- Aircraft serial: 47664
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Blkhd Web
- Condition: Canned
- Location: Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND OIL CANNING IN THE PYLON BULKHEAD WEB, LEFT SIDE.  REPAIRED PER EA 99-100864.
